Stability of the unique continuation for the wave operator via Tataru inequality and applications

Roberta Bosi, Yaroslav Kurylev, Matti Lassas

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Differential Equations
Volume260
Issue number8
Pages (from-to)6451-6492
Number of pages42
ISSN0022-0396
DOIs
Publication statusPublished - 15 Apr 2016
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Wave equation
  • Unique continuation property
  • Stability
  • Analysis on manifolds
  • Optimal control time
  • INVERSE PROBLEM
  • REGULARITY
  • EQUATION
  • THEOREMS
  • PDES
  • 111 Mathematics

Cite this

@article{40e9b7485d514a528f94c92b8e73ede6,
title = "Stability of the unique continuation for the wave operator via Tataru inequality and applications",
keywords = "Wave equation, Unique continuation property, Stability, Analysis on manifolds, Optimal control time, INVERSE PROBLEM, REGULARITY, EQUATION, THEOREMS, PDES, 111 Mathematics",
author = "Roberta Bosi and Yaroslav Kurylev and Matti Lassas",
year = "2016",
month = "4",
day = "15",
doi = "10.1016/j.jde.2015.12.043",
language = "English",
volume = "260",
pages = "6451--6492",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "8",

}

Stability of the unique continuation for the wave operator via Tataru inequality and applications. / Bosi, Roberta; Kurylev, Yaroslav; Lassas, Matti.

In: Journal of Differential Equations, Vol. 260, No. 8, 15.04.2016, p. 6451-6492.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Stability of the unique continuation for the wave operator via Tataru inequality and applications

AU - Bosi, Roberta

AU - Kurylev, Yaroslav

AU - Lassas, Matti

PY - 2016/4/15

Y1 - 2016/4/15

KW - Wave equation

KW - Unique continuation property

KW - Stability

KW - Analysis on manifolds

KW - Optimal control time

KW - INVERSE PROBLEM

KW - REGULARITY

KW - EQUATION

KW - THEOREMS

KW - PDES

KW - 111 Mathematics

U2 - 10.1016/j.jde.2015.12.043

DO - 10.1016/j.jde.2015.12.043

M3 - Article

VL - 260

SP - 6451

EP - 6492

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 8

ER -